Home| Journals | Statistics Online Expert | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]

International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605

Volume 4, Issue 1, 2012 pp 10-13

Research Article

Applications of the Bi-Lateral Laplace-Mellin Integral Transform in the Range [0,0] to (¥,¥)

Sarita Poonia1*, Rachana Mathur2

2Department of Mathematics, Govt. Dungar College, Bikaner, Rajasthan, INDIA.
Research Scholar, Govt. Dungar College, Bikaner, Rajasthan, INDIA.

Academic Editor:  Dr. Dase R.K.


In this paper we discuss Bi-Lateral Laplace-Mellin Integral Transform technique for solving initial value problem. This transform is studied in the range of [0,0] to (1). We investigate the properties and theorems like inversion theorem, convolution theorem, Parseval’s theorem and some properties by using Ramanujan’s formula. To illustrate the advantages and use of this transformation Cauchy’s differential equation have been solved. We have also studied graphical representation of Bi-Lateral Laplace-Mellin Integral Transform using Matlab.

  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details